# SDR CA150713007

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTS ENG SURGE AT FL 430.  ACFT DESCENDED TO FL 330 & CONTINUED TO DESTINATION.  UNEVENTFUL LANDING WAS COMPLETED.  NO INJURIES REPORTED, DURING TROUBLESHOOTING, HPC BORESCOPE REVEALED COATING DAMAGES AT THE 4TH STAGE VANE COATING.  THE ENG WILL BE REPLACED MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
